# SDR AWXA0001306

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 57,932 hours, 47,587 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FWD OF LT LAV WASTE EXIT AND FLOORBEAM AT FS 1006 FOUND TO BE OUT OF LIMITS IAW B737-200 SRM 53-10-6.  REMOVED CORROSION ON SUPPORT AND FLOORBEAM IAW SRM 52-10-2; CUT OUT DAMAGED AREA ON BEAM; FABED, DRILLED, TREATED AND INSTALLED REPAIR PARTS AND WEB IAW SRM 51-10-1, 51-10-9, 51-20-2 AND 51-30-2.
